Exponent bounds for a convolution inequality in Euclidean space with applications to the Navier-Stokes equations Public Deposited

http://ir.library.oregonstate.edu/concern/articles/cr56n2750

This is the publisher’s final pdf. The published article is copyrighted by the American Mathematical Society and can be found at:  http://www.ams.org/publications/journals/journalsframework/proc.

Descriptions

Attribute NameValues
Creator
Abstract or Summary
  • See article for Abstract.
Resource Type
DOI
Date Available
Date Issued
Citation
  • Orum, C., & Ossiander, M. (2013). Exponent bounds for a convolution inequality in Euclidean space with applications to the Navier-Stokes equations. Proceedings of the American Mathematical Society, 141(11), 3883-3897. doi:10.1090/S0002-9939-2013-11662-X
Series
Rights Statement
Funding Statement (additional comments about funding)
Publisher
Peer Reviewed
Language
Replaces
Additional Information
  • description.provenance : Approved for entry into archive by Erin Clark(erin.clark@oregonstate.edu) on 2014-05-28T19:43:11Z (GMT) No. of bitstreams: 1 OssianderMinaMathematicsExponentBoundsConvolution.pdf: 215502 bytes, checksum: aa7ce9d760926ccf1cd1839e1ba34a3e (MD5)
  • description.provenance : Submitted by Erin Clark (erin.clark@oregonstate.edu) on 2014-05-28T19:43:02Z No. of bitstreams: 1 OssianderMinaMathematicsExponentBoundsConvolution.pdf: 215502 bytes, checksum: aa7ce9d760926ccf1cd1839e1ba34a3e (MD5)
  • description.provenance : Made available in DSpace on 2014-05-28T19:43:11Z (GMT). No. of bitstreams: 1 OssianderMinaMathematicsExponentBoundsConvolution.pdf: 215502 bytes, checksum: aa7ce9d760926ccf1cd1839e1ba34a3e (MD5) Previous issue date: 2013-11

Relationships

In Administrative Set:
Last modified: 07/26/2017

Downloadable Content

Download PDF
Citations:

EndNote | Zotero | Mendeley

Items